# SDR ANCF2014FA0000243

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N595EL
- Make and model: Airbus A318-111
- Aircraft serial: 2394
- Aircraft time: 2,665,149 hours, 18,309 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320282
- Part serial: S10764
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ANTI-ICE RT WINDSHIELD ANNUNCIATION REPORT COME IN ECAM IAW AMM 56-11-11, PB 401, CONF 00.  THE RT WINDSHIELD WAS REMOVED IAW AMM 56-11-11-400-001A.  THE RT WINDSHIELD WAS INSTALLED, OPS TEST WAS SATISFACTORY.
